# SDR 0002502714

- Difficulty date: July 17, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Aircraft time: 58,047 hours, 31,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  MSP MAINTENANCE REPLACED THE BATTERIES AND POWER SUPPLY, OPERATIONAL CHECK OK.
